Skew Ω-sets coincide with Ω-posets
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 39 (1998) no. 3, pp. 205-220.
@article{CTGDC_1998__39_3_205_0,
     author = {Borceux, Francis and Cruciani, Rosanna},
     title = {Skew $\Omega $-sets coincide with $\Omega $-posets},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {205--220},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {39},
     number = {3},
     year = {1998},
     zbl = {0917.18001},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1998__39_3_205_0/}
}
TY  - JOUR
AU  - Borceux, Francis
AU  - Cruciani, Rosanna
TI  - Skew $\Omega $-sets coincide with $\Omega $-posets
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1998
DA  - 1998///
SP  - 205
EP  - 220
VL  - 39
IS  - 3
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1998__39_3_205_0/
UR  - https://zbmath.org/?q=an%3A0917.18001
LA  - en
ID  - CTGDC_1998__39_3_205_0
ER  - 
%0 Journal Article
%A Borceux, Francis
%A Cruciani, Rosanna
%T Skew $\Omega $-sets coincide with $\Omega $-posets
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 1998
%P 205-220
%V 39
%N 3
%I Dunod éditeur, publié avec le concours du CNRS
%G en
%F CTGDC_1998__39_3_205_0
Borceux, Francis; Cruciani, Rosanna. Skew $\Omega $-sets coincide with $\Omega $-posets. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 39 (1998) no. 3, pp. 205-220. http://www.numdam.org/item/CTGDC_1998__39_3_205_0/

[1] U. Berni-Canani, F. Borceux and R. Cruciani, A theory of quantal sets, J. of Pure and Appl. Algebra, 62 (1989) 123-136 | MR | Zbl

[2] F. Borceux and R. Cruciani, A generic representation theorem for non-commutative rings, J. of Algebra, 167-2 (1994) 291-308 | MR | Zbl

[3] F. Borceux, A handbook of categorical algebra, volume 3: categories of sheaves, Cambridge University Press, 1994. | MR | Zbl

[4] D. Higgs, A category approach to boolean-valued set theory, Lecture Notes, Waterloo (1973)

[5] D. Higgs, Injectivity in the topos of complete Heyting valued sets, Can. J. Math., 36-3, 1984, 550-568 | MR | Zbl

[6] C.J. Mulvey, &, Rend. Circ. Mat. Palermo, 12 (1986), 99-104 | MR | Zbl

[7] K. Rosenthal, Quantales and Their Applications, Pitman Res. Notes in Math. 234, Longman (1990) | MR | Zbl